# SDR SWAA2022091548533

- Difficulty date: August 31, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS PULLED THROUGH FASTENER HOLES ON AFT EDGE / [01] IDENTIFIED PANEL 193AL IAW SRM 53-40-70-0I-1 FIGURE 2; SHEET 1; TABLE 2; ITEM 7.   DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4B(6).  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 PAR 4B(2).;[02] REMOVED DAMAGE FROM INNER AND OUTER SURFACE FROM 2EA FASTENER HOLES ON AFT EDGE; CLEANED IAW SRM 51-7-05-2R-6 PAR 4A-D.  EXPANDED ALUMINUM FOIL MESH WAS REMOVED DURING DAMAGE REMOVAL IAW SRM 51-70-14-2R-4 PAR 5A-B. ALUMINUM FOIL MESH TO BE REPAIRED UPON COMPLETION OF REPAIR PLY CURE.;[03] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-6 AND SRM 51-70-14-2R-4.;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE   VALIDATED REPAIRS PER SRM 51-70-05-2R-6 AND SRM 51-70-14-2R-4;[05] FABRICATED REPAIR PLIES OUT OF BMS 8-139 ST 120 LOT#1497187-1; BMS 8-139 ST 1581 LOT#1499730-1; AND BMS 5-154 GR5 LOT#1495937-1; INSTALLED; VACUUM BAGGED; CHECKED FOR LEAKS AND CURED USING HEATCON HOTBONDER ID:ATS883 CALIBRATION DUE DATE:10/2022 IAW SRM 51-70-05-2R-6 PAR 4E-G.;10] FABRICATED EXPANDED ALUMINUM FOIL MESH PLY OUT OF BMS 8-336 LOT#1360513-1; INSTALLED USING BMS 8-301 CL1 GR1 LOT#JH1GAA7833; VACUUM BAGGED; CHECKED FOR LEAKS AND SET TO CURE USING HEATCON HOTBONDER ID:IS000678 CALIBRATION DUE DATE:04/2024 IAW SRM 51-70-14-2R-4 PAR 5D;F;I-K(1-11).
